# SDR QXEA200602385

- Difficulty date: August 23, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 12,244 hours, 8,921 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 CHECK- NR 1 ENGINE STUBWING AFT PANEL CHAFED AGAINST EMPENNAGE SKIN.  STRIPPED PAINT AROUND AREA FOR INSPECTION.  BLENDED DAMAGE AS PER SRM 51-12-00.  WITHIN LIMITS.  TREATED AND PAINTED AREA.
